# SDR A8OA2019F00055

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N200JB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20353
- Aircraft time: 3,429 hours, 2,167 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116005
- Part serial: K0743
- Condition: Failed
- Location: Rt Engine
- Part time: 3,429 hours, 2,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSING AROUND FL 280, AN AZULE (BLUE) FAULT MESSAGE WAS NOTED BY THE CREW, MOMENTARILY WENT AWAY. FIRST MESSAGE, FLAPS RATE LOW, FOLLOWED QUICKLY BY RT HYD ENG PUMP FAIL. WITHIN A FEW SECONDS, A VIBRATION WAS HEARD. LEVELED OF AT FL 350 AND THE CHECKLIST WAS CONSULTED AND HYD SYNAPTIC PAGE WAS DISPLAYED. ENGINE DRIVEN PUMP DID SHOW FAILURE AND 2% HYD RESERVOIR LEVEL WAS INDICATED. AFTER READING THE CHECKLIST FOR THE NOTED FAULTS, CREW INITIATED A RETURN TO KSAV. NO ACTION ITEMS WERE DIRECTED BY CHECKLIST FOR EITHER FAULT MESSAGE. DURING THE RETURN TO KSAV, AN ADDITIONAL FAULT MESSAGE DISPLAYED, RT ENGINE FAULT. DUE TO NORMAL FLAP OPERATION ON THE RT HYD SYSTEM, CREW CONSULTED THE FLAP FAULT CHECKLIST. IMMEDIATELY ON SELECTION TO FLAPS 10, AN AMBER FLAP FAULT MESSAGE WAS DISPLAYED. FLAPS WERE RESELECTED TO ZERO, THE FLAP FAULT CHECKLIST WAS ACCOMPLISHED, AN EMERGENCY WAS DECLARED, AND AN UNEVENTFUL ZERO FLAP LANDING WAS ACCOMPLISHED. T/S FOUND THAT THE NR 2 ENGINE HYD PUMP FAILED. THE VIBRATION FROM THE FAILURE CAUSED THE PLUMBING LINE TO THE PUMP TO UNSEAT RESULTING IN DUMPING ALL THE FLUID IN THE SYSTEM. THIS IN TURN CAUSED THE ELECTRIC PUMP TO BURN UP AS WELL.
